Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain at top side and bottom of penis, painful erections. Had stretch 7 to 8 yrs before. Ayurvedic medicines?

dr... there is pain in my penis at the bottom of helmet[top side of penis] and at the bottom of the penis... when there is irrection in my penis it makes tremendus pain in my penis, it affect on my irrectin n penitration of penis...... i did not have sex since 3-4 months....... there was strech in my penis before 7-8 years..... pls suggest aayurvedic n home medicine on my problem........ anup bakshi
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However, I am not an ayurvedic doctor and cannot advise you regarding the medications from that field. However I advise you to keep the genital area clean and dry to avoid the recurrence of your genital infection. Please consult a local doctor to have an STD profile done and get medications for the infection, if there is one. Also for ED as well as premature ejaculation please consult a psychiatrist who can help take a complete history and give you appropriate medications.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor